# SDR FDEA2020072381633

- Difficulty date: July 18, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Worn
- Location: Bs 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX BS 750 & LBL 75.25 SEVERAL SEAT TRACK WORN (MARKED) REMOVED AND REPLACED DAMAGED SEAT TRACK REF. SRM 53-70-00 FIGURE 1 VOLUME 1,   SRM   51-41-01 VOLUME 2, DWG SR10-53-010    MAJOR REPAIR
